# SDR AALA20180226016

- Difficulty date: February 26, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N936AN
- Make and model: Boeing 737823
- Aircraft serial: 29532
- Aircraft time: 53,099 hours, 21,666 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Angle
- Part number: BAC15151167
- Condition: Worn
- Location: Floorboard
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. FLOORBOARD Z ANGLE HAS DEEP WORN SPOT AT STA 510 LBL 6. REPAIRED Z ANGLE PER SRM 53-00-53-2R-2.
